# SDR ASAA2022092240045

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 50,218 hours, 14,928 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 25814
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 19,400 hours, 5,970 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN LIGHT ILLUMINATES DURING RECALL. GROUNDED - YES. REPLACED CONTROL CABIN TAV REF B737-800 AMM 21-61-21.
